A general notion of extreme subset
Compositio Mathematica, Volume 57 (1986) no. 1, p. 61-72
@article{CM_1986__57_1_61_0,
     author = {Lassak, Marek},
     title = {A general notion of extreme subset},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {1},
     year = {1986},
     pages = {61-72},
     zbl = {0596.52001},
     mrnumber = {817296},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__57_1_61_0}
}
Lassak, Marek. A general notion of extreme subset. Compositio Mathematica, Volume 57 (1986) no. 1, pp. 61-72. http://www.numdam.org/item/CM_1986__57_1_61_0/

[1] G. Birkhoff: Lattice Theory. New York: American Mathematical Society (1948). | MR 29876 | Zbl 0033.10103

[2] L.M. Blumenthal: Theory and Applications of Distance Geometry. Oxford: Clarendon Press (1953). | MR 54981 | Zbl 0050.38502

[3] T. Bonnesen and W. Fenchel: Theorie der konvexen Körper. Berlin: Springer-Verlag (1934). Reprint; New York: Chelsea Publishing Company (1948). | MR 344997

[4] W. Bonnice and V.L. Klee: The generation of convex hulls. Math. Ann. 152 (1963) 1-29. | MR 156177 | Zbl 0138.37405

[5] V. Bryant: Topological convexity spaces. Proc. Edinburgh Math. Soc. 19 (1974) 125-132. | MR 417749 | Zbl 0292.46007

[6] P.M. Cohn: Universal Algebra. New York: Harper and Row (1965). | MR 175948 | Zbl 0141.01002

[7] S.P. Franklin: Some results on order convexity. Amer. Math. Monthly 69 (1962) 357-359. | MR 1531672 | Zbl 0106.24401

[8] B. Fuchssteiner: Verallgemeinter Konvexitätsbegriffe und der Satz von Krein-Milman. Math. Ann. 186 (1970) 149-154. | MR 412770 | Zbl 0184.14703

[9] G. Grätzer: Universal Algebra. Princeton: Van Nostrand (1968). | MR 248066 | Zbl 0182.34201

[10] P.C. Hammer: Extended topology: Set-valued set-functions. Nieuw Arch. Wisk. 10 (1962) 55-77. | MR 176433 | Zbl 0108.35306

[11] P.C. Hammer: Semispaces and the topology of convexity. Proceedings of Symposia in Pure Mathematics 7 (Convexity), pp. 305-316. Providence: American Mathematical Society (1963). | MR 154186 | Zbl 0151.29303

[12] R.B. Holmes: Geometric Functional Analysis and its Applications. New York: Springer-Verlag (1975). | MR 410335 | Zbl 0336.46001

[13] R.E. Jamison: Partition numbers for trees and ordered sets. Pacific J. Math. 96 (1981) 115-140. | MR 634767 | Zbl 0482.52010

[14] R.E. Jamison: A perspective on abstract convexity: Classifying alignments by varieties. Proceedings of the Second University Oklahoma Conference (Convexity and related combinatorial geometry), pp. 113-150. Normal: Marcel Dekker, (1980). | MR 650310 | Zbl 0482.52001

[15] V. Klee: Relative extreme points. Proceedings of the International Symposium on Linear Spaces, pp. 282-289. Jerusalem: Jerusalem Academic Press (1961). | MR 132989 | Zbl 0173.41103

[16] M. Lassak: Terminal subsets of convex sets in finite-dimensional real normed spaces. Colloq. Math. (to appear). | MR 857860 | Zbl 0532.52001

[17] M. Lassak: Relative extreme subsets. Compositio Math. 56 (1985) 233-236. | Numdam | MR 809868 | Zbl 0546.52001

[18] E. Marczewski: Independence in abstract algebras. Results and problems. Colloq. Math. 14 (1966) 169-188. | MR 184890 | Zbl 0192.09502

[19] R.T. Rockafellar: Convex Analysis. New York: Princeton University Press (1970). | MR 274683 | Zbl 0193.18401

[20] J. Schmidt: Über die Rolle der transfiniten Schlussweisen in einer allgemeinen Idealtheorie. Math. Nachr. 7 (1952) 162-168. | MR 47628 | Zbl 0049.16601

[21] J. Schmidt: Einige grundlegende Begriffe und Sätze aus der Theorie der Hüllenoperatoren. Bericht Über Mathematische Tagung, pp. 21-48. Berlin: Deutscher Verlag der Wissenschaften (1953). | MR 69802 | Zbl 0052.02603

[22] G. Sierksma: Generalizations of Helly's theorem: Open problems. Proceedings of the Second University Oklahoma Conference (Convexity and related combinatorial geometry), pp. 173-192. Norman: Marcel Dekker (1980). | MR 650312 | Zbl 0487.52007

[23] M. Van De Vel: Pseudo-boundaries and pseudo-interiors for topologicaly convexities. Dissertationes Math. 210 (1983) 1-76. | MR 695220 | Zbl 0528.52004

[24] L.R.J. Westermann: On the hull operator. Indag. Math. 38 (1976) 179-184. | MR 404097 | Zbl 0319.54004